advertisement
Question
Posted by: margaret | 2004/01/13

low seratonin levels

Hello doc...my son of 33 has been over working and getting depressed. He has also been very moody and having mood changes. Today he went to the doctor and has been given medication because his 'serotonin levels are low' . Isn't that something that affects the brain and can be inducive to mood changes. He apppears to be having serious mood changes. eg one day he tells his wife he doesn't love her anymore......then he says he does....then he says he doesn't know! Please help!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Margaret, it’s a very safe and effective drug for increasing serotonin levels. Let me know if you have more questions. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement